Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from pigmentation and dark spots, taking Janumet, vitamin suprative and calcium. Solution?

Good evening doc am suffring from pigmentation a dark spot since 2 years have taken no of treatments but no results am 45 yrs old well maintained, lady i do walking, n yoga , am a diabetic, under went histraktamy, i take janumet 50/500mg n amryl 1mg, for diabetese i take vitamins suprative n calcium n vitamin e regularly.
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
There could be many causes for pigmentation over face and hence the treatment protocol may vary according to underlying cause. You may follow these general recommendations to help with your concern
1) use a Glycolic acid based face wash like melawash. Keep it over face for two to three minutes then wash off. Little bit dryness is expected
2) use a sunscreen with SPF 30 or above, even if staying indoors
3) take vitamin c, beta carotene and antioxidant supplements
4) apply hydroquinone 4 percent cream over dark spot. Withhold use if redness or irritation occurs.
These recommendations might help you out but I would still suggest to meet a dermatologist and ascertain cause of pigmentation. If topical creams alone do not help, chemical peels and lasers can be done to reduce pigmentation.
Answered: Fri, 15 Feb 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor